# SDR 05FDEA03488

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 10,738 hours, 5,904 cycles
- Engine: Ge CF680C2A5
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT AVIONICS SMOKE WARNING. DID NOT SMELL ANY SMOKE. REMOVED AND REPLACED AVIONICS SMOKE DETECTOR 11WA  IAW A 300 MM 26-15-12-4.  OPS CHECKS GOOD.  SERVICEABLE PART CANNED FROM ACFT 653 MFG CG7GO-11.  SN ON AB1058 SN OFF 1021. SERVICEABLE TAG B55383.  OK FOR SERVICE.
